# SDR AUS20030613

- Difficulty date: June 6, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Plunger
- Part number: 105217
- Condition: Binding
- Location: Carburetor
- Component: Carburetor, Lyc
- Component part number: O320B2C
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) CARBURETOR ACCELERATOR PUMP PLUNGER BINDING IN BORE.
